登录    注册    忘记密码

期刊文章详细信息

椭圆外区域上的自然边界元法    

THE NATURAL BOUNDARY ELEMENT METHOD FOR EXTERIOR ELLIPTIC DOMAIN

  

文献类型:期刊文章

作  者:邬吉明[1] 余德浩[1]

机构地区:[1]中国科学院数学与系统科学研究院计算数学与科学工程计算研究所科学与工程计算国家重点实验室,北京100080

出  处:《计算数学》

基  金:国家重点基础研究专项经费资助

年  份:2000

卷  号:22

期  号:3

起止页码:355-368

语  种:中文

收录情况:BDHX、BDHX1996、CSCD、CSCD2011_2012、INSPEC、JST、MR、ZGKJHX、ZMATH、核心刊

摘  要:In this paper we discuss the natural boundary element method for harmonic equation in an exterior elliptic domain. By studying the properties of the natural integral operator and the Poisson integral operator, we develop a numerical method to solve the natural integral equation. We also devise a fast algorithm for the solution of the corresponding system of linear equations. Finally we present some numerical results.

关 键 词:自然边界元法 椭圆外区域 椭圆边值问题

分 类 号:O175.8[数学类]

参考文献:

正在载入数据...

二级参考文献:

正在载入数据...

耦合文献:

正在载入数据...

引证文献:

正在载入数据...

二级引证文献:

正在载入数据...

同被引文献:

正在载入数据...

版权所有©重庆科技学院 重庆维普资讯有限公司 渝B2-20050021-7
 渝公网安备 50019002500408号 违法和不良信息举报中心